Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 896815, 6 pages
http://dx.doi.org/10.1155/2013/896815
Research Article

On Super -Edge-Antimagic Total Labeling of Special Types of Crown Graphs

1FAST-National University of Computer and Emerging Sciences, Peshawar 25000, Pakistan
2Department of Applied Mathematics and Informatics, Technical University, 042 00 Košice, Slovakia

Received 8 April 2013; Accepted 9 June 2013

Academic Editor: Zhihong Guan

Copyright © 2013 Himayat Ullah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Himayat Ullah, Gohar Ali, Murtaza Ali, and Andrea Semaničová-Feňovčíková, “On Super -Edge-Antimagic Total Labeling of Special Types of Crown Graphs,” Journal of Applied Mathematics, vol. 2013, Article ID 896815, 6 pages, 2013. doi:10.1155/2013/896815